# SDR REXA2018090400797

- Difficulty date: August 16, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 27,890 hours, 25,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER PATH LIGHTING COVER HAS SEVERAL CRACKS AND DAMAGED SPOTS IN CABIN. REMOVED & REINSTALLED EMERGENCY FLOOR TRACK LIGHTING IAW AMM 33-51-01-000-801 AND AMM 33-51-01-400-801. EMERGENCY FLOOR TRACK LIGHTING OPS CHECKED GOOD IAW AMM 33-51-00-710-801 STEPS 2A & 3A (1), (2) & (3) FLOOR TRACK LIGHTING LAMPS 1-8.
